# SDR ASAA2015112713973

- Difficulty date: November 27, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 35,587 hours, 10,644 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 WINDOW AMBER OVERHEAT LIGHT ILLUMINATES WITH NR 2 WINDOW HEAT SWITCH ON. ACFT GROUNDED.  FOUND WINDOW HEAT CIRCUIT BREAKER TRIPPED.  INSPECTED AND RESET CIRCUIT BREAKER, IAW AMM 20-61-00. ACCOMPLISHED WINDOW HEAT SYS, OPS TEST REF AMM 30-41-00-710-801.  WINDOW HEAT, OPS NORMAL, ACTUAL WINDOW OVERHEAT WAS THE RT NR 1 WINDOW, NOT NR 2 WINDOW.
